Jacinda Ardern Wellington, New Zealand. - Sept. 28
"Like all medicines, you might experience some mild side effects 1—2 days after getting your vaccination. That is totally normal, and also a sign that your body is learning to fight the virus."
Hi Jacinda, l am a practitioner and have just started to see vaccine-affected people coming through my practice. In particular neurological effects such as numbness, shingles, severe headaches, and the case of a 17 year old boy, severe digestive changes which have no other variables preceding onset.
A personal friend lost a close family member within days of the jab - clots with no previous risk factors for clotting.
You’re simply an actress playing a part and I wouldn’t dream of taking medical advice from you. Not least because you ignore one of the side effects which is death, as borne out by statistics worldwide and comments here. And kindly stop having critical comments deleted as it looks as though you want to hide something.
suspending the comments? The heat a bit hot? And the people only just got started. You are so oblivious to the blindingly obvious....
apparently many many comments have been deleted
It goes on and on and on, including many death reports.
A denial of individual censorship.
They aren't likely to be actively deleting individual comments, I've worked in social media before, they were likely removed automatically with a profanity filter or due to external links.
I saw one say they bookmarked comments and they were gone.
there were 12k comments when I went to bed just before midnight. This morning 8k
Alex Siebers it was turned off last night and thousands got deleted. It's on currently exploding again.
This also happened in Israel,with the Israeli Ministry of Health.